# SDR AALA20170204002

- Difficulty date: February 4, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 49,311 hours, 20,407 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE RIGHT HORIZONTAL STAB NR 3 VERTICAL STIFFNER AT HSS 129.50, 7TH RIB FROM INBOARD SIDE. REPAIRED VERTICAL STIFFNER SRM 55-10-09.
